Nonlinear cancer chemotherapy: Modelling the Norton-Simon hypothesis

TitleNonlinear cancer chemotherapy: Modelling the Norton-Simon hypothesis
Publication TypeJournal Article
Year of Publication2019
AuthorsLópez, ÁG, Iarosz, KC, Batista, AMarcos, Seoane, JM, Viana, RL, Sanjuan, MAF
JournalCommunications in Nonlinear Science and Numerical Simulation
Volume70
Pagination307 - 317
Date PublishedJan-05-2019
ISSN10075704
URLhttps://linkinghub.elsevier.com/retrieve/pii/S100757041830354Xhttps://api.elsevier.com/content/article/PII:S100757041830354X?httpAccept=text/xmlhttps://api.elsevier.com/content/article/PII:S100757041830354X?httpAccept=text/plain
DOI10.1016/j.cnsns.2018.11.006
Short TitleCommunications in Nonlinear Science and Numerical Simulation
Paper File